Acta Mathematica

, Volume 193, Issue 2, pp 141–174

A Hopf differential for constant mean curvature surfaces inS2×R andH2×R

  • Uwe Abresch
  • Harold Rosenberg
Article

DOI: 10.1007/BF02392562

Cite this article as:
Abresch, U. & Rosenberg, H. Acta Math. (2004) 193: 141. doi:10.1007/BF02392562

Copyright information

© Institut Mittag-Leffler 2004

Authors and Affiliations

  • Uwe Abresch
    • 1
  • Harold Rosenberg
    • 2
  1. 1.Fakultät für MathematikRuhr-Universität BochumBochumGermany
  2. 2.Centre de Mathématiques de JussieuUniversité de Paris VII-Denis DiderotParis Cedex 05France

Personalised recommendations